MathSciNet Relay Station
MathSciNet bibliographic data
MR93653 (20 #176) 35.00
Lax, P. D. Hyperbolic systems of conservation laws. II. Comm. Pure Appl. Math. 10 1957 537–566.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement